# SDR P5CA9600399

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Condition: Migrated
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND RIGHT BODY GEAR TRUNNION BUSHING MIGRATED BEYOND .050 INCH LIMIT (.075 INCH).  RESEATED BODY GEAR TRUNNION BUSHING PER BOEING MAINTENANCE MANUAL 32-13-01.
